? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2011 Vol.27 No.2
Published 15 January 2011

articles
articles
219 Jiongmin YONG, Xu ZHANG
Heat Equation with Memory in Anisotropic and Non-Homogeneous Media
2011 Vol. 27 (2): 219-254 [Abstract] ( 728 ) [HTML 1KB] [PDF 351KB] ( 385 )
255 Song ZHANG, Han Qing JIN, Xun Yu ZHOU
Behavioral Portfolio Selection with Loss Control
2011 Vol. 27 (2): 255-274 [Abstract] ( 717 ) [HTML 1KB] [PDF 302KB] ( 567 )
275 Bohan FANG, Chiu-Chu Melissa LIU, David TREUMANN, Eric ZASLOW
The Coherent-Constructible Correspondence and Fourier-Mukai Transforms
2011 Vol. 27 (2): 275-308 [Abstract] ( 675 ) [HTML 1KB] [PDF 593KB] ( 385 )
309 Zhen LEI, Fang Hua LIN, Yi ZHOU
Global Solutions of the Evolutionary Faddeev Model with Small Initial Data
2011 Vol. 27 (2): 309-328 [Abstract] ( 786 ) [HTML 1KB] [PDF 297KB] ( 397 )
329 Min Zhi ZHAO, Qi-Man SHAO
On the Longest Length of Consecutive Integers
2011 Vol. 27 (2): 329-338 [Abstract] ( 867 ) [HTML 1KB] [PDF 189KB] ( 426 )
339 Weinan E, Jianfeng LU, Xu YANG
Effective Maxwell Equations from Time-dependent Density Functional Theory
2011 Vol. 27 (2): 339-368 [Abstract] ( 731 ) [HTML 1KB] [PDF 339KB] ( 410 )
369 Xin Fang HAN, Zhi-Ming MA
h?-transforms of Positivity Preserving Semigroups and Associated Markov Processes
2011 Vol. 27 (2): 369-376 [Abstract] ( 714 ) [HTML 1KB] [PDF 186KB] ( 533 )
377 Zong Ben XU, Chen QIAO
Towards a Unified Recurrent Neural Network Theory:The Uniformly Pseudo-Projection-Anti-Monotone Net
2011 Vol. 27 (2): 377-396 [Abstract] ( 1102 ) [HTML 1KB] [PDF 261KB] ( 390 )
397 Chong Qing CHENG
Non-existence of KAM Torus
2011 Vol. 27 (2): 397-404 [Abstract] ( 660 ) [HTML 1KB] [PDF 205KB] ( 509 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7